Differential subordination results for Mittag-Leffler type functions with bounded turning property

Hiba F. Al-Janaby, Maslina Darus

Research output: Contribution to journalArticle

Abstract

We aim to present a new linear integral operator and a certain subclass of regular functions with bounded turning property in correlation with the extended generalised Mittag-Leffler functions. Several results concerning an application of differential subordination are also investigated.

Original languageEnglish
Pages (from-to)573-582
Number of pages10
JournalMathematica Slovaca
Volume69
Issue number3
DOIs
Publication statusPublished - 26 Jun 2019

Fingerprint

Differential Subordination
Mittag-Leffler Function
Generalized Functions
Integral Operator
Linear Operator

Keywords

  • differential subordination
  • Mittag-Leffer functions
  • regular function
  • Sǎlǎgean integral operator
  • univalent function

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Differential subordination results for Mittag-Leffler type functions with bounded turning property. / Al-Janaby, Hiba F.; Darus, Maslina.

In: Mathematica Slovaca, Vol. 69, No. 3, 26.06.2019, p. 573-582.

Research output: Contribution to journalArticle

@article{665af9970f3440818787ab7ab45cd08f,
title = "Differential subordination results for Mittag-Leffler type functions with bounded turning property",
abstract = "We aim to present a new linear integral operator and a certain subclass of regular functions with bounded turning property in correlation with the extended generalised Mittag-Leffler functions. Several results concerning an application of differential subordination are also investigated.",
keywords = "differential subordination, Mittag-Leffer functions, regular function, Sǎlǎgean integral operator, univalent function",
author = "Al-Janaby, {Hiba F.} and Maslina Darus",
year = "2019",
month = "6",
day = "26",
doi = "10.1515/ms-2017-0248",
language = "English",
volume = "69",
pages = "573--582",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "Versita",
number = "3",

}

TY - JOUR

T1 - Differential subordination results for Mittag-Leffler type functions with bounded turning property

AU - Al-Janaby, Hiba F.

AU - Darus, Maslina

PY - 2019/6/26

Y1 - 2019/6/26

N2 - We aim to present a new linear integral operator and a certain subclass of regular functions with bounded turning property in correlation with the extended generalised Mittag-Leffler functions. Several results concerning an application of differential subordination are also investigated.

AB - We aim to present a new linear integral operator and a certain subclass of regular functions with bounded turning property in correlation with the extended generalised Mittag-Leffler functions. Several results concerning an application of differential subordination are also investigated.

KW - differential subordination

KW - Mittag-Leffer functions

KW - regular function

KW - Sǎlǎgean integral operator

KW - univalent function

UR - http://www.scopus.com/inward/record.url?scp=85066873196&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85066873196&partnerID=8YFLogxK

U2 - 10.1515/ms-2017-0248

DO - 10.1515/ms-2017-0248

M3 - Article

VL - 69

SP - 573

EP - 582

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

IS - 3

ER -